# SDR FDEA202404210484

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 33,596 hours, 19,225 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Rib
- Part number: A57240811
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH MLG FWD PINTLE ATTACHMENT: HAS EVIDENCE OF CORROSION BETWEEN THE BUSHINGS IN RIB 5 FWD LUG. REWORKED R/H MLG RIB 5 FWD LUG PER AIRBUS R57240425 AND EA # 6-5710-T0378785 TITLE: WINGS - RH   MAIN LANDING GEAR FITTING - REPAIR OF RIB 5 AFT PINTLE FWD LUG BORE CORROSION IAW   AIRBUS REPAIR DRAWING R57240425.
